Cuprofen Maximum Strength Tablets - 96 Tablets

£10.99
2252104

Cuprofen Maximum Strength Tablets. Fast powerful pain relief. Each film-coated tablet contains Ibuprofen 400mg.
See details below, always read the label

Suitable for: Adults and children over 12 years and older.
Active ingredients: Ibuprofen
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 40 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day delivery is unavailable for this product.
Please note that you must be in to sign for this delivery.

Cuprofen Maximum Strength Tablets are for the relief of rheumatic and muscular pain, backache and neuralgia. Also for the relief of headaches and dental pain, migraine, period pains and symptoms of cold and flu.

Suitable for

Adults and children over 12 years and older.

 

Age restriction

You must be at least 16 years old to purchase this product

How to use

Please read the enclosed leaflet for further information.
Dosage:
For oral administration. To be taken preferably after food.
For adults and children over 12 years -
Initial Dose: 1 tablet to be taken with water.
The initial dose may be followed by further doses of 1 tablet every four hours. Maximum daily dose - Three tablets in 24 hours.
Not suitable for children under